MAUDE Adverse Event Report: ACCELERATE DIAGNOSTICS ACCELERATE PHENOTEST BC KIT

ACCELERATE DIAGNOSTICS ACCELERATE PHENOTEST BC KIT
Model Number 10102018
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the accelerate phenotest bc kit allegedly had an incorrect result of methicillin-resistant s.Aureus (mrsa) and the patient's central line was removed and a new central line was inserted.The customer stated that testing on the bd phoenix identified s.Epidermidis.The incorrect result has not been confirmed.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but not yet complete.Upon completion, a supplemental report will be filed.

Brand Name
ACCELERATE PHENOTEST BC KIT
Common Device Name
ACCELERATE PHENOTEST BC KIT
Manufacturer (Section D)
ACCELERATE DIAGNOSTICS
3950 s country club road #470
tucson AZ 85714
Manufacturer (Section G)
ACCELERATE DIAGNOSTICS
3950 s country club road #470
tucson AZ 85714
Manufacturer Contact
laurie sang
3900 s country club road #470
tucson, AZ 85714
6023187012
MDR Report Key16820984
Report Number3010671651-2023-00001
Device Sequence Number6820239
Product Code PRH
UDI-Device Identifier00862011000369
UDI-Public00862011000369
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K192665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model Number10102018
Device Catalogue Number10102018
Device Lot Number5793A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale